# SDR DALA2024070806843

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 111,317 hours, 16,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EXIT LIGHT AT 2R DOOR AND EXIT LIGHT AT 2R FA SEAT INOP. AS WELL AS 2L DOOR EXIT LIGHT AND 2L FA SEAT INOP.   REPLACED BATTERY CHARGER AND BATTERY (M1210). REPINNED CONNECTOR PLUG D95363P IAW B767 SWPM CH 20. FOUND PIN 5 OF D95363P IN INCORRECT POSITION, RE-POSITIONED PIN 5 REF B767-300 WDM 33-51-11 & BSWPM CH.20.
